# SDR ASAA0843409

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA6098
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER LOWER SURFACE SEVERAL DENTS WITH PUNCTURES 24 INCHES FROM I/B END AND 6 INCHES FROM L/E.  REMOVED DAMAGED AREA, FABRICATED TWO FILLER SKINS AND ONE EXTERNAL DOUBLER PREPARED AREA AND BONDED IAW B737 400 SRM REPAIR 4.
